Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On generalized convex functions


Authors: E. F. Beckenbach and R. H. Bing
Journal: Trans. Amer. Math. Soc. 58 (1945), 220-230
MSC: Primary 27.0X
DOI: https://doi.org/10.1090/S0002-9947-1945-0013169-9
MathSciNet review: 0013169
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. F. Beckenbach, Generalized convex functions, Bull. Amer. Math. Soc. vol. 43 (1937) pp. 363-371. MR 1563543
  • [2] H. Blumberg, On convex functions, Trans. Amer. Math. Soc. vol. 20 (1919) pp. 40-44. MR 1501114
  • [3] W. C. Graustein, Introduction to higher geometry, New York, 1930.
  • [4] G. Hamel, Eine Basis aller Zahlen und die unstetigen Lösungen der Funktionalgleichung $ f(x + y) = f(x) + f(y)$, Math. Ann. vol. 60 (1905) pp. 459-462. MR 1511317
  • [5] G. H. Hardy, J. E. Littlewood, G. Pólya, Inequalities, Cambridge, England, 1934.
  • [6] J. L. W. V. Jensen, Sur les fonctions convexes et les inégalités entre les valeurs moyennes, Acta Math. vol. 30 (1906) pp. 175-193. MR 1555027
  • [7] F. R. Moulton, A simple non-desarguesian plane geometry, Trans. Amer. Math. Soc. vol. 3 (1902) pp. 192-195. MR 1500595
  • [8] W. Sierpiński, Sur les fonctions convexes mesurables, Fund. Math. vol. 1 (1920) pp. 125-129.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 27.0X

Retrieve articles in all journals with MSC: 27.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1945-0013169-9
Article copyright: © Copyright 1945 American Mathematical Society

American Mathematical Society